MathSciNet Relay Station
MathSciNet bibliographic data
MR761577 11F85 (11S40 11S45 11S80)
Igusa, Jun-ichi Some results on $p$-adic complex powers. Amer. J. Math. 106 (1984), no. 5, 1013–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement